Side affects / Acting drunk?
Mar 3, 2007
Can Sustiva or Truvada make a person seem drunk when first taking them?
Response from Dr. Henry
Efavirenz (Stocrine or Sustiva) commonly can cause brain side effects leading to sleep or dream abnormalities or a drunk/hung over feeling. In most patients those side effects lessen over the first 2-4 weeks of use. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.